American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 352 found      Go to page: 1 2 3 4 > >>

[1] Kevin Brewster, Dorina Mitrea, Irina Mitrea and Marius Mitrea. Jones' extension operator on Sobolev spaces with partially vanishing traces. Proceedings of Symposia in Pure Mathematics 87 59-68.
Book volume table of contents
View Article: PDF

[2] Xiaodan Zhou. Sobolev functions in the critical case are uniformly continuous in $s$-Ahlfors regular metric spaces when $s\le1$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Emanuel Carneiro and José Madrid. Derivative bounds for fractional maximal functions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] V. V. Zhikov and M. D. Surnachev. On density of smooth functions in weighted Sobolev spaces with variable exponents. St. Petersburg Math. J. 27 (2016) 415-436.
Abstract, references, and article information   
View Article: PDF

[5] Djairo G. de Figueiredo, João Marcos B. do Ó and Ederson Moreira dos Santos. Trudinger-Moser inequalities involving fast growth and weights with strong vanishing at zero. Proc. Amer. Math. Soc. 144 (2016) 3369-3380.
Abstract, references, and article information   
View Article: PDF

[6] Andrea Cianchi and Luboš Pick. Optimal Sobolev trace embeddings. Trans. Amer. Math. Soc. 368 (2016) 8349-8382.
Abstract, references, and article information   
View Article: PDF

[7] Simon Blatt, Philipp Reiter and Armin Schikorra. Harmonic analysis meets critical knots. Critical points of the M\"obius energy are smooth. Trans. Amer. Math. Soc. 368 (2016) 6391-6438.
Abstract, references, and article information   
View Article: PDF

[8] R. R. Salimov. Lower estimates for $p$-moduli and Sobolev class mappings. St. Petersburg Math. J. 26 (2015) 965-984.
Abstract, references, and article information   
View Article: PDF

[9] Jonathan Bober, Emanuel Carneiro, Kevin Hughes, Dariusz Kosz and Lillian B. Pierce. Corrigendum to ``On a discrete version of Tanaka's theorem for maximal functions''. Proc. Amer. Math. Soc. 143 (2015) 5471-5473.
Abstract, references, and article information   
View Article: PDF

[10] R. Akgün. Realization and characterization of modulus of smoothness in weighted Lebesgue spaces. St. Petersburg Math. J. 26 (2015) 741-756.
Abstract, references, and article information   
View Article: PDF

[11] Lyudmila Korobenko, Diego Maldonado and Cristian Rios. From Sobolev inequality to doubling. Proc. Amer. Math. Soc. 143 (2015) 4017-4028. MR 3359590.
Abstract, references, and article information   
View Article: PDF

[12] Tero Kilpeläinen, Pekka Koskela and Hiroaki Masaoka. Lattice property of $p$-admissible weights. Proc. Amer. Math. Soc. 143 (2015) 2427-2437.
Abstract, references, and article information   
View Article: PDF

[13] Sun-Sig Byun, Yumi Cho and Dian K. Palagachev. Global weighted estimates for nonlinear elliptic obstacle problems over Reifenberg domains. Proc. Amer. Math. Soc. 143 (2015) 2527-2541.
Abstract, references, and article information   
View Article: PDF

[14] Petteri Harjulehto and Ritva Hurri-Syrjänen. An Embedding into an Orlicz space for $L^1_1$-Functions from Irregular Domains. Contemporary Mathematics 653 (2015) 177-189.
Book volume table of contents
View Article: PDF

[15] Pankaj Jain, Monika Singh and Arun Pal Singh. Weighted norm inequalities for Hardy type operators on monotone functions. Contemporary Mathematics 645 (2015) 145-160.
Book volume table of contents   
View Article: PDF

[16] Osvaldo Méndez. Eigenvalues and eigenfunctions of the $p(\cdot)$-Laplacian. A convergence analysis. Contemporary Mathematics 645 (2015) 223-229.
Book volume table of contents   
View Article: PDF

[17] J. Hounie and T. Picon. Local $\mathbf{L}^{1}$ estimates for elliptic systems of complex vector fields. Proc. Amer. Math. Soc. 143 (2015) 1501-1514.
Abstract, references, and article information   
View Article: PDF

[18] Pekka Koskela and Aleksandra Zapadinskaya. Generalized dimension estimates for images of porous sets under monotone Sobolev mappings. Proc. Amer. Math. Soc. 143 (2015) 2033-2042.
Abstract, references, and article information   
View Article: PDF

[19] Fritz Gesztesy, Marius Mitrea, Roger Nichols and El Maati Ouhabaz. Heat kernel bounds for elliptic partial differential operators in divergence form with Robin-type boundary conditions II. Proc. Amer. Math. Soc. 143 (2015) 1635-1649.
Abstract, references, and article information   
View Article: PDF

[20] Tianling Jin and Jingang Xiong. A sharp Sobolev trace inequality involving the mean curvature on Riemannian manifolds. Trans. Amer. Math. Soc. 367 (2015) 6751-6770.
Abstract, references, and article information   
View Article: PDF

[21] Frédéric Bernicot and José María Martell. Self-improving properties for abstract Poincar\'e type inequalities. Trans. Amer. Math. Soc. 367 (2015) 4793-4835.
Abstract, references, and article information   
View Article: PDF

[22] Armin Schikorra. A note on zero-sets of fractional sobolev functions with negative power of integrability. Proc. Amer. Math. Soc. 143 (2015) 1189-1197.
Abstract, references, and article information   
View Article: PDF

[23] Hartmut Führ. Coorbit spaces and wavelet coefficient decay over general dilation groups. Trans. Amer. Math. Soc. 367 (2015) 7373-7401.
Abstract, references, and article information   
View Article: PDF

[24] D. A. Kovtonyuk, V. I. Ryazanov, R. R. Salimov and E. A. Sevost′yanov. Toward the theory of Orlicz--Sobolev classes. St. Petersburg Math. J. 25 (2014) 929-963.
Abstract, references, and article information   
View Article: PDF

[25] Michael Ruzhansky and Mitsuru Sugimoto. Trace theorems: critical cases and best constants. Proc. Amer. Math. Soc. 143 (2015) 227-237.
Abstract, references, and article information   
View Article: PDF

[26] Piotr Hajłasz and Zhuomin Liu. Maximal potentials, maximal singular integrals, and the spherical maximal function. Proc. Amer. Math. Soc. 142 (2014) 3965-3974.
Abstract, references, and article information   
View Article: PDF

[27] Noel DeJarnette, Piotr Hajłasz, Anton Lukyanenko and Jeremy T. Tyson. On the lack of density of Lipschitz mappings in Sobolev spaces with Heisenberg target. Conform. Geom. Dyn. 18 (2014) 119-156.
Abstract, references, and article information   
View Article: PDF

[28] Yuan Zhou. Fractional Sobolev extension and imbedding. Trans. Amer. Math. Soc. 367 (2015) 959-979.
Abstract, references, and article information   
View Article: PDF

[29] Gerard Kerkyacharian and Pencho Petrushev. Heat kernel based decomposition of spaces of distributions in the framework of Dirichlet spaces. Trans. Amer. Math. Soc. 367 (2015) 121-189. MR 3271256.
Abstract, references, and article information   
View Article: PDF

[30] José Francisco de Oliveira and João Marcos do Ó. Trudinger-Moser type inequalities for weighted Sobolev spaces involving fractional dimensions. Proc. Amer. Math. Soc. 142 (2014) 2813-2828.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 352 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia